# SDR AALA981282

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 31H INOPERATIVE.  RESET EMERGENCY EXIT SEAT LIGHT CONNECTOR AT SEAT 31H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
